Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stable rank of the disc algebra


Authors: P. W. Jones, D. Marshall and T. Wolff
Journal: Proc. Amer. Math. Soc. 96 (1986), 603-604
MSC: Primary 46J15; Secondary 30H05, 46J20
DOI: https://doi.org/10.1090/S0002-9939-1986-0826488-2
MathSciNet review: 826488
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Bass stable rank of the disc algebra is one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30H05, 46J20

Retrieve articles in all journals with MSC: 46J15, 30H05, 46J20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0826488-2
Article copyright: © Copyright 1986 American Mathematical Society